# SDR FDEA200906091978

- Difficulty date: June 9, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 149N755319
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL: UNDERWING FAIRING SUPPORT STRUCTURE CHANNEL HAS A ONE-  INCH CRACK AT STA 1068.25, LBL 66.0". ABOVE FWD DOOR STOP FITTING. CRACKED CHANNEL REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
